# SDR SWAA2024120573884

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 75,989 hours, 45,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN BULLNOSE EMERGENCY LIGHT LENS LOOSE @ 3FED & 11FED<[01] SECURED EMERGENCY LIGHT LENS AT 3FED AND 11FED. REF AMM 33-51-03
